Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bob07

body acne after accutane?

ok well i have never had body acne before until now. last january i started a 5 month course of accutane. my face totally cleared and now a few months after i have finished i am starting to get a lot of acne on my chest, abs, shoulders, etc. i am seriously thinking the accutane caused this, i dont know what else it could be.

Share this post


Link to post
Share on other sites
ok well i have never had body acne before until now. last january i started a 5 month course of accutane. my face totally cleared and now a few months after i have finished i am starting to get a lot of acne on my chest, abs, shoulders, etc. i am seriously thinking the accutane caused this, i dont know what else it could be.

Can you post a picture?

Share this post


Link to post
Share on other sites
ok well i have never had body acne before until now. last january i started a 5 month course of accutane. my face totally cleared and now a few months after i have finished i am starting to get a lot of acne on my chest, abs, shoulders, etc. i am seriously thinking the accutane caused this, i dont know what else it could be.

Can you post a picture?

im in class right now but they look like little red spots, almost like insect bites. they usually hang around for a week or so. could it be ingrown hairs?

Share this post


Link to post
Share on other sites

Could be Folculitis

Ask Some one on here About that.......IF its Just like 1 or 2 spots it could be acne but if its like All over......its Folculitis, If its only on ur back.

Im Not a dermatologist or nothing But from that Prescription thats what it sounds like.....

it could be acne tho as well because THey Both Look the Same. Only a Derm can Tell the Differnece.

Folculitis is a fungis Acne is a bacteria

Share this post


Link to post
Share on other sites
Could be Folculitis

Ask Some one on here About that.......IF its Just like 1 or 2 spots it could be acne but if its like All over......its Folculitis, If its only on ur back.

Im Not a dermatologist or nothing But from that Prescription thats what it sounds like.....

it could be acne tho as well because THey Both Look the Same. Only a Derm can Tell the Differnece.

Folculitis is a fungis Acne is a bacteria

I second that. If you have tiny red bumps that aren't going away easily it can definitely be Follicitius (sp?) Go back to your derm. and ask what's the best type of medication. In the meantime you can try cleansing with Nizoral shampoo (lather it on and leave it for a few min.). The active ingredient should help if that's what it is.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×